Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An invariant for modules over a discrete valuation ring

Author: R. O. Stanton
Journal: Proc. Amer. Math. Soc. 49 (1975), 51-54
MathSciNet review: 0360572
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Warfield has recently defined a new class of invariants for mixed modules over a discrete valuation ring. These invariants, along with the Ulm invariants, enable Warfield to prove an analogue to Ulm's theorem. Warfield's definition contains two shortcomings. The invariants are defined for a limited class of modules. Moreover it is difficult to show that the invariants are well defined. This paper defines a new invariant which coincides with that of Warfield, and overcomes both difficulties.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1975)0360572-8
Keywords: Discrete valuation ring, module of torsion free rank one, height sequence
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia